I've been taking Mobic for 4 years. I am healthy, but my family has a horrid history of heart isease and most relatives have died of heart attacks rather young. I have degen. disk disease and an injury impacting my nerves at the base of my spine. I have been having some fluttering in my chest; and am now considering stopping Mobic due to the heart issues. Is this wise? I don't want the pain and to be unable to exercise and function to keep my body healthy. Are there options without the risks?
Hi, i'm a bit surprised you have been prescribed mobic, considering your family history. It wouldn't be a bad thing to change it for a different pain relief med. You should discuss this with your dr so he can take in to account any potential effects on your heart. Do you do anything else to help with your back pain? Such as physio' or acupuncture?
- Mobic Information for Consumers
- Mobic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mobic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jun 2010 • 1 answer
Posted 19 Apr 2011 • 1 answer
Posted 24 Oct 2012 • 2 answers
Posted 25 May 2013 • 8 answers
Posted 13 Mar 2016 • 0 answers